Jñānābha‎, Vol. 51 (1) (2021), (213-218)

SEMI INTEGRATION OF SOME ALGEBRAIC FUNCTIONS


By

M. I. Qureshi and Javid Majid*

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology Jamia Millia Islamia (A Central University), New Delhi -110025, India.

Email:miqureshi_delhi@yahoo.co.in

*Corresponding author: Email:javidmajid375@gmail.com

(Received : February 20, 2021 ; Revised : March 06, 2021 ; In final form : June 29, 2021)


Abstract

The aim of this article is to obtain the semi-integrals of certain functions in terms of Complete Elliptic integrals of different kinds by making use of Euler’s linear transformation, Pfaff-Kummer linear transformation and series ¨ manipulation technique.


2010 Mathematics Subject Classifications: 33C05, 33C20, 33C75, 44-XX, 26A33.

Keywords and phrases: Hypergeometric functions; Complete Elliptic integrals, Euler’s linear transformation; PfaffKummer linear transformation.


[Download full paper]